Suppression and generation of chaos for a three-dimensional autonomous system using parametric perturbations

Xiaoqun Wu, Jun an Lu, Herbert H.C. Iu, Siu Chung Wong

Research output: Journal article publicationJournal articleAcademic researchpeer-review

21 Citations (Scopus)

Abstract

In this paper, we attempt to suppress or generate chaos in the newly presented Lü system using parametric perturbation. We find that this method not only suppresses chaotic behavior, but also induces chaos in non-chaotic parameter ranges. When we add the small sinusoidal perturbations, the system becomes four-dimension. From the calculation of Lyapunov exponents, we discover hyperchaos in the perturbed system, which has not yet been reported before.
Original languageEnglish
Pages (from-to)811-819
Number of pages9
JournalChaos, Solitons and Fractals
Volume31
Issue number4
DOIs
Publication statusPublished - 1 Feb 2007

ASJC Scopus subject areas

  • Mathematics(all)

Cite this